# SDR DL76S021064

- Difficulty date: September 11, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 36,234 hours, 17,228 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

2L DOOR SLIDE LIGHT INOPERATIVE, RELAMPED - OPS NORMAL.
